Loading...
Loading...

Go to the content (press return)

The relation type of affine algebras and algebraic varieties

Author
Planas-Vilanova, F. A.
Type of activity
Journal article
Journal
Journal of algebra
Date of publication
2015-11-01
Volume
441
First page
166
Last page
179
DOI
https://doi.org/10.1016/j.jalgebra.2015.07.019 Open in new window
Repository
http://hdl.handle.net/2117/82051 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0021869315003828 Open in new window
Abstract
We introduce the notion of relation type of an affine algebra and prove that it is well defined by using the Jacobi-Zariski exact sequence of Andre-Quillen homology. In particular, the relation type,is an invariant of an affine algebraic variety. Also as a consequence of the invariance, we show that in order to calculate the relation type of an ideal in a polynomial ring one can reduce the problem to trinomial ideals. When the relation type is at least two, the extreme equidimensional components...
Citation
Planas-Vilanova, F. A. The relation type of affine algebras and algebraic varieties. "Journal of algebra", 01 Novembre 2015, vol. 441, p. 166-179.
Keywords
Andre-Quillen homology, Rees algebra, Relation type, equations, ideals, powers, rees-algebras, rings
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants

Attachments